# SDR MALA000108

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 340B408
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Intake Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSP - FLT 3139 - LEFT INTAKE HEAT LIGHT ILLUMINATED.  DIVERTED TO CWA.  MAINTENANCE FOUND CHAFFED WIRES AT LOWER DUCT THERMISTOR CANNON PLUG BACK SHELL.  SWAPPED UDDER HEAT THERMISTOR TO SPARE..  GROUND RAN FOR 30 MINUTES, NO DEFECTS NOTED.  (M)
